# SDR SWIA200110277

- Difficulty date: October 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 25,862 hours, 33,420 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6225798013
- Part serial: 1363
- Condition: Faulty
- Location: Cockpit
- Part time: 891 hours, 1,100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH THE AUTOPILOT SELECTED TO THE CAPTAIN OR FIRST OFFICER, THE AUTOPILOT FAILS SHORTLY AFTER BEING ENGAGED WITH AN AUTOPILOT AND TRIM FAIL AURAL WARNING.  REPLACED FCP65 WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
